# SDR CALA0500272

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,914 hours, 8,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A8540U7
- Condition: Corroded
- Location: Sta 950-975
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR THRESHOLD FRAME CORRODED FROM STA 950-975, S17L.  THE L-2 DOOR THRESHOLD WAS REMOVED AND REPLACED IAW SRM 53-00-51 AND 51-40-02.
